# SDR DALA12006983129

- Difficulty date: September 4, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 30,280 hours, 15,760 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Worn
- Location: Lt Pylon To Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON OUTBOARD PYLON TO WING ATTACH FITTING OUTBOARD LUG WORN.  ACCOMPLISHED PERMANENT REPAIR PER ER/A 505941-14.  REMOVED DAMAGE IAW SRM 51-73-00 DVI AND HFEC PER NTM 51-90-00 AND 51-10-08.  NO OTHER DAMAGE NOTED.
